MAUDE Adverse Event Report: NOVASTEP IMPLANT CENTROLOCK LEFT - STEP 4

NOVASTEP IMPLANT CENTROLOCK LEFT - STEP 4
Model Number IMPLANT CENTROLOCK LEFT - STEP 4
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion : the investigations revealed 2 major mistakes: -the surgeon hasn't followed the operative technique: he's used a non locking screw instead of a locking screw -the patient has not followed the surgeon's recommendation: he has returned to his professional activities sooner than advised.The combination of both elements may explain this breakage, due to a non-respect of the products indication for use.The dhr of the different implied devices did not reveal any discrepancy against the specifications.Consequently, no complementary action is required.Initial mdr sent on the 7th of july 2020.Remark : acknowledgement available in the webtrader basis, but the incident is not visible in the maude basis.Trial to send an update of this mdr on the (b)(6) 2020 : submission result => "the initial report is missing".Due to this issue, this update has been passed on an initial submission.
 
Event or Problem Description
Initial information retrieved by phone on the 23th of june 2020.Additional information hereafter, dated of the (b)(6) 2020 : « implant broke post operatively.Patient works construction & returned to normal activity sooner than advised by the physician.Patient said he heard the implant break as he was on the job ».Traceability data retrieved on the (b)(6) 2020.

Brand Name
IMPLANT CENTROLOCK LEFT - STEP 4
Common Device Name
IMPLANT
Manufacturer (Section D)
NOVASTEP
espace performance iii
bâtiment p
saint-grégoire, 35769
FR  35769
MDR Report Key10586212
Report Number3010673777-2020-00002
Device Sequence Number1166381
Product Code HRS
UDI-Device Identifier03700879511849
UDI-Public03700879511849
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K192356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberIMPLANT CENTROLOCK LEFT - STEP 4
Device Catalogue NumberPL070204
Device Lot NumberH00255
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;